Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

A smoothing Newton method for the minimum norm solution of linear program

Year:    2014

Journal of Information and Computing Science, Vol. 9 (2014), Iss. 4 : pp. 267–276

Abstract

In this paper, we propose a smoothing Newton method to find the minimum norm solution of linear program problems. By using the smoothing technique, we reformulate the problem as an unconstrained minimization problem with a twice continuous differentiable objective function. The minimization of this objective function can be carried out by the classical Newton-type method which is shown to be globally convergence.

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2024-JICS-22570

Journal of Information and Computing Science, Vol. 9 (2014), Iss. 4 : pp. 267–276

Published online:    2014-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    10

Keywords: